Results 1 to 2 of 2
Seroquel withdrawal
  1. #1
    Joooeee is offline New Member
    Join Date
    Nov 2008
    Posts
    13

    Default Seroquel withdrawal

    I was on seroquel for four to five years. I was on 25mg for the last year and i quit cold turkey. It has been two years and i still have phsycial problems such as problem in walking. Has anyone experienced these types reactions or knows how to get out of this condition.

  2. #2
    Robert_325 is offline Diamond Elite
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    12,748

    Default

    Quote Originally Posted by Joooeee View Post
    I was on seroquel for four to five years. I was on 25mg for the last year and i quit cold turkey. It has been two years and i still have phsycial problems such as problem in walking. Has anyone experienced these types reactions or knows how to get out of this condition.


    I stand corrected but I don't see how there should be a relationship between your physical problem and the seroquel other than coincidence. I suppose it's possible but it doesn't sound like any side effect I am familiar with.

    It could be from a problem that the seroquel was helping with and perhaps you need a different medication to help you??? I would certainly talk with the dr about it. God bless.

Similar Threads

  1. Seroquel withdrawal
    By cbh1964 in forum Featured Conditions
    Replies: 36
    Last Post: 10-14-2016, 05:32 PM
  2. seroquel withdrawal insomnia
    By badrugsgiven in forum Featured Drugs
    Replies: 2
    Last Post: 10-08-2014, 04:08 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22